MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, AIM COUPLER, 18MM, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, AIM COUPLER, 18MM, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1588020122
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was loss of image and a surgical delay greater than 30 minutes.
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report is attached (see comm log), and indicates: n°or 7387591 per 2511808 s/n (b)(6).Fault: shifted image.Repair level: level 1.Action taken: preventive maintenance, refocus the image, leakage current test, electrical safety tests, functional test.Tests: function test.General inspection.Qip.Probable root cause: cables, connectors, digital board, power supply, filter / fuse, ac inlet board, main board, transition board, fiber board, intermittence between transition board and ch connector, software, scope, light source, camera head (sensor, sensor cable), coupler, 1488 & 1588 extension cable, intermittence while using rf devices, problem toggling light source or from camera head, connected monitors, leaking, use error, poor grounding , electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge, manufacturing/ service nonconformity.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, AIM COUPLER, 18MM, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10775140
Report Number0002936485-2020-00448
Device Sequence Number13731738
Product Code GCJ
UDI-Device Identifier07613327174359
UDI-Public07613327174359
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1588020122
Device Catalogue Number1588020122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1